# SDR 2NVA2022121600767

- Difficulty date: December 12, 2022
- Submitted: December 17, 2022
- Operation: Air carrier
- Aircraft: N746RH
- Make and model: Snias AS350B2
- Aircraft serial: 2603
- Aircraft time: 14,185 hours, 65,177 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 350A25004047
- Condition: Dislodged
- Location: Lt Pax Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMALL LOWER LEFT PASSENGER DOOR WINDOW BECAME DISLODGED FROM THE WINDOW FRAME. WINDOW SEPARATED FROM DOOR. THE WINDOW IS LARGER THEN THE OPENING AND IS INSTALLED FROM THE INSIDE. IT SHOULD BE IMPOSSIBLE FOR THE WINDOW TO SEPARATE. SUSPECT WRONG PART INSTALLED BY PREVIOUS OWNER.
